# SDR ASAA2016031415911

- Difficulty date: March 14, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 31,600 hours, 9,701 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Blower
- Part number: 6068022
- Condition: Failed
- Location: Lavatory Waste
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/A REPORTS ALL LAVS NOT FLUSHING.  ACFT GROUNDED.   REPLACED LAVATORY WASTE BLOWER IAW AMM 38-32-05.  ALL SYSTEMS OPS NORMAL.
